MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM COUPLER FORCEPS

BAXTER HEALTHCARE CORPORATION GEM COUPLER FORCEPS
Model Number GEM4183C
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that two (2) coupler forceps had bent tips.This occurred prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Correction: d4: unique identifier (udi)#, h5.Additional information: d9, h3, h6 (update codes), h11.H11: two (2) actual samples and photographs of the samples were provided for evaluation.Visual inspection of the photographs identified a bent tip and a sample that appeared to have been incorrectly packaged.Visual inspection of the actual samples did not identify visible discoloration or damage to the forceps, which is consistent with the report of the issue observed prior to use.Further inspection observed the tips of the forceps were misaligned.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The reported condition was verified.The cause could not be determined.However, this event is likely to be detected prior to use and renders the device unusable.The issue is unlikely to cause or contribute to serious injury.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM COUPLER FORCEPS
Common Device Name
FORCEPS
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24416710
Report Number1416980-2026-00671
Device Sequence Number16096441
Product Code HTD
UDI-Device Identifier00844735002850
UDI-Public(01)00844735002850(10)SP25I18-2342783
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberGEM4183C
Device Catalogue Number519306001010
Device Lot NumberSP25I18-2342783
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown